# SDR 96ZZZX2893

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Part number: 417T42633
- Condition: Defective
- Location: Pull Streamer
- Component: Boeing, 417T4204
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PULL STREAMERS FOR ACTIVATING PASSENGER OXYGEN SYSTEMS FAILED THE PULL TEST.  INSPECTION OF ALL STREAMERS IN STOCK RESULTED IN IDENTIFYING APPROXIMATELY 20 PERCENT DEFECTIVE, I.E., BAD CRIMPS, CRIMPS SLIPPING AND FRAYED STRINGS.  BOEING AIRCRAFT HAS BEEN NOTIFIED AND IS INVESTIGATING THE PROBLEM.  NOTE:  THE DEFECTIVE STREAMERS WERE FOUND PRIOR TO BEING INSTALLED IN AN AIRCRAFT.
